MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY PLUS; COLLAGEN DURAL REGENERATION MATRIX
Model Number DMOP57
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional quality control testing of samples is pending.
 
Event or Problem Description
Limited information was provided.Clinical data collection site reported the patient suffered an early wound infection 8 days postop after duramatrix onlay plus (dmop) was used in a surgery (type of surgery and date of surgery not specified).Revision surgery was required for wound washout.During the revision surgery, the dmop graft was replaced with another dmop graft, but "only because the prior graft [from the initial surgery] was explored for infection." it was noted the initial dmop graft was not to be involved and there was no issue with the initial dmop graft that was placed.No additional event or patient information provided.
 
Additional Manufacturer Narrative
Additional quality control testing of devices retained by the manufacturer showed the product met acceptable sterility and ph criteria.

Brand Name
DURAMATRIX ONLAY PLUS
Common Device Name
COLLAGEN DURAL REGENERATION MATRIX
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key17683331
Report Number2249852-2023-00015
Device Sequence Number6351118
Product Code GXQ
UDI-Device Identifier00813954021317
UDI-Public(01)00813954021317(10)240430(17)2104142023
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K150825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2024
Device Model NumberDMOP57
Device Catalogue NumberDMOP57
Device Lot Number2104141023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/09/2023
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown